zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point of generalized weakly contractive maps in partially ordered $G$-metric spaces. (English) Zbl 1245.54034
Summary: Using the setting of complete partially ordered $G$-metric spaces, some common fixed point results of maps that satisfy the generalized $(\varphi ,\psi )$-weak contractive condition are obtained.

54H25Fixed-point and coincidence theorems in topological spaces
Full Text: DOI
[1] Abbas, M.; Rhoades, B. E.: Common fixed point results for non-commuting mappings without continuity in generalized metric spaces, Appl. math. Comput. 215, 262-269 (2009) · Zbl 1185.54037 · doi:10.1016/j.amc.2009.04.085
[2] Abbas, M.; Nazir, T.; Radenović, S.: Some periodic point results in generalized metric spaces, Appl. math. Comput. 217, 4094-4099 (2010) · Zbl 1210.54049 · doi:10.1016/j.amc.2010.10.026
[3] Abbas, M.; Khan, A. R.; Nazir, T.: Coupled common fixed point results in two generalized metric spaces, Appl. math. Comput. 217, 6328-6336 (2011) · Zbl 1210.54048 · doi:10.1016/j.amc.2011.01.006
[4] I. Altun, H. Simsek, Some fixed point theorems on ordered metric spaces and application, Fixed Point Theory Appl., vol. 2010, Article ID 621492, p. 17. · Zbl 1197.54053 · doi:10.1155/2010/621469
[5] Branciari, A.: A fixed point theorem for mapping satisfying a general contractive condition of integral type, Int. J. Math. math. Sci. 10, 531-536 (2002) · Zbl 0993.54040 · doi:10.1155/S0161171202007524 · http://www.hindawi.com/journals/ijmms/volume-29/S0161171202007524.html
[6] Coudhury, B. S.; Maity, P.: Coupled fixed point results in generalised metric spaces, Math. comput. Model. (2011)
[7] R. Chugh, T. Kadian, A. Rani, B.E. Rhoades, Property P in G-metric Spaces, Fixed Point Theory Appl., vol. 2010, Article ID 401684, p. 12. · Zbl 1203.54037 · doi:10.1155/2010/401684
[8] Lj. Gajić, Z.L. Crvenković, On mappings with contractive iterate at a point in generalized metric spaces, Fixed Point Theory Appl., vol. 2010, Article ID 458086, p. 6. · Zbl 1206.54044 · doi:10.1155/2010/458086
[9] Jungck, G.: Commuting maps and fixed points, Amer. math. Monthly 83, 261-263 (1976) · Zbl 0321.54025 · doi:10.2307/2318216
[10] Saadati, R.; Vaezpour, S. M.; Vetro, P.; Rhoades, B. E.: Fixed point theorems in generalized partially orderedg-metric spaces, Math. comput. Model. 52, No. 5 -- 6, 797-801 (2010) · Zbl 1202.54042 · doi:10.1016/j.mcm.2010.05.009
[11] Z. Mustafa, B. Sims, Some remarks concerning D-metric spaces, in: Proc. Int. Conf. Fixed Point Theory Appl., Valencia (Spain), July (2003) pp. 189 -- 198. · Zbl 1079.54017
[12] Mustafa, Z.; Sims, B.: A new approach to generalized metric spaces, J. nonlinear convex anal. 7, No. 2, 289-297 (2006) · Zbl 1111.54025
[13] Z. Mustafa, H. Obiedat, F. Awawdeh, Some fixed point theorem for mapping on complete G-metric spaces, Fixed Point Theory Appl., vol. 2008, Article ID 189870, p. 12. · Zbl 1148.54336 · doi:10.1155/2008/189870
[14] Z. Mustafa, B. Sims, Fixed point theorems for contractive mapping in complete G-metric spaces, Fixed Point Theory Appl., vol. 2009, Article ID 917175, p. 10. · Zbl 1179.54067 · doi:10.1155/2009/917175
[15] Z. Mustafa, W. Shatanawi, M. Bataineh, Existence of fixed point results in G-metric spaces, Inter. J. Math. Math. Sciences., vol. 2009, Article ID 283028, p. 10. · Zbl 1179.54066 · doi:10.1155/2009/283028
[16] Radenovi&ccirc, S.; ; Kadelburg, Z.: Generalized weak contractions in partially ordered metric spaces, Comput. math. Appl. 60, 1776-1783 (2010) · Zbl 1202.54039
[17] W. Shatanawi, Fixed point theory for contractive mappings satisfying\Phi  -- maps in G-metric spaces, Fixed Point Theory Appl., vol. 2010, Article ID 181650, p. 9. · Zbl 1204.54039 · doi:10.1155/2010/181650